MathSciNet Relay Station
MathSciNet bibliographic data
MR251202 (40 #4433) 30.42
Bernardi, S. D. The radius of univalence of certain analytic functions. Proc. Amer. Math. Soc. 24 1970 312–318.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement